# SDR 98ZZZX4687

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38WP
- Make and model: Cessna 650
- Aircraft serial: 650032
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 678001
- Condition: Leaking
- Location: Aileron
- Part time: 6,165 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXTERNAL LEAKAGE INTO WING TRAILING EDGE CAVITY.  REPLACED ACTUATOR.
